# SDR QXEA200601930

- Difficulty date: July 27, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 12,252 hours, 12,520 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 471525
- Condition: Inoperative
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDX-ON FLIGHT 2351, AT ROTATION, NOSE STEERING CAUTION ;IGHT CAME ON, RESET PER CHECKLIST. LIGHTS STAY OUT. MAINTENANCE REMOVED AND REPLACED NOSE LANDING GEAR ELECTRICAL HARNESS. OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
